# SDR HAL95036

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47735
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 6011777
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT DOES NOT ILLUMINATE.  REPLACED BATTERY PACK.  OPERATIONS CHECK OK.  (W)
